# SDR AALA201905149003

- Difficulty date: May 13, 2019
- Submitted: May 15, 2019
- Operation: Air carrier
- Aircraft: N903AN
- Make and model: Boeing 737823
- Aircraft serial: 29505
- Aircraft time: 59,748 hours, 24,410 cycles
- System (JASC): 2132 · Cabin Pressure Indicator
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: PILOT REPORTS STARTED DESENT FROM FL 380 GOT AUTO FAIL LIGHT ON PRESSURIZATION ALT LIGHT ILLUMINATION  SHORTLEY AFTER ALT LIGHT WENT OUT CONTINUED DESENT TO 10000 CABIN PRESSURE STAYED AROUD 9000'. MAINTENANCE PERFORMED DCPC BITE TEST IAW FIM 21-31-00. ALL TEST GOOD.
